MAUDE Adverse Event Report: BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER REVACLEAR 400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER REVACLEAR 400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 114746
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Nausea (1970); Chills (2191); Malaise (2359)
Date of Event 02/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that 18 patients using a revaclear 400 experienced chills, headache, malaise and nausea during therapy.The patients were treated with 100mg of hydrocortisone intravenously, 75mg of diclofenac, 3lt x1mts of oxygen and 1g of vancomycin was administered intravenously.It was reported that the patients improved after treatment.No additional information is available.

Brand Name
REVACLEAR 400
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER
hechingen
MDR Report Key8386195
Report Number9611369-2019-00021
Device Sequence Number2171023
Product Code KDI
UDI-Device Identifier07332414114923
UDI-Public(01)07332414114923
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K130039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue Number114746
Device Lot Number8-9441-H-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON BAXTER PRODUCT; POLYFLUX 170H
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;